Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Metric flows in space forms of nonpositive curvature


Authors: Ara Basmajian and Gerard Walschap
Journal: Proc. Amer. Math. Soc. 123 (1995), 3177-3181
MSC: Primary 53C20; Secondary 53C21
MathSciNet review: 1301009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those space forms of nonpositive curvature that admit one-dimensional Riemannian foliations. The hyperbolic ones are essentially the trivial line bundles over the flat ones. In particular, any such space admits a flat metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C21

Retrieve articles in all journals with MSC: 53C20, 53C21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301009-4
PII: S 0002-9939(1995)1301009-4
Keywords: Flows, hyperbolic space
Article copyright: © Copyright 1995 American Mathematical Society